Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Rigal, L.
and
Zadunaisky, P.
2012.
Quantum analogues of Richardson varieties in the grassmannian and their toric degeneration.
Journal of Algebra,
Vol. 372,
Issue. ,
p.
293.
Jakobsen, Hans Plesner
and
Zhang, Hechun
2012.
Double-partition quantum cluster algebras.
Journal of Algebra,
Vol. 372,
Issue. ,
p.
172.
LENAGAN, T. H.
and
RIGAL, L.
2021.
GENERALISED QUANTUM DETERMINANTAL RINGS ARE MAXIMAL ORDERS.
Glasgow Mathematical Journal,
Vol. 63,
Issue. 3,
p.
515.
Launois, S.
Lenagan, T.
and
Nolan, B.
2023.
Total Positivity is a Quantum Phenomenon: The Grassmannian Case.
Memoirs of the American Mathematical Society,
Vol. 291,
Issue. 1448,